MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SQ-RX PULSE GENERATOR; SUBCUTANEOUS IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

BOSTON SCIENTIFIC CORPORATION SQ-RX PULSE GENERATOR; SUBCUTANEOUS IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number 1010
Medical Device Problem Codes Premature Discharge of Battery (1057); Battery Problem (2885)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/28/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this subcutaneous implantable cardioverter defibrillator (s-icd) was exhibiting possible battery issues and shortened replacement interval.Boston scientific technical services (ts) consultant recommended device replacement.S-icd device was explanted.No additional adverse patient effects were reported.
 
Event or Problem Description
It was reported that this subcutaneous implantable cardioverter defibrillator (s-icd) reached elective replacement indicator.Boston scientific technical services (ts) consultant recommended device replacement and s-icd was explanted and replaced after seven years of being implanted.S-icd would not returned.No additional adverse patient effects were reported.

Brand Name
SQ-RX PULSE GENERATOR
Common Device Name
SUBCUTANEOUS IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key17980648
Report Number2124215-2023-58481
Device Sequence Number2453717
Product Code LWS
UDI-Device Identifier00802526562808
UDI-Public00802526562808
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P110042/S000
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/04/2016
Device Model Number1010
Device Catalogue Number1010
Device Lot NumberA018707
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/28/2023
Supplement Date Received by Manufacturer10/22/2023
Initial Report FDA Received Date10/20/2023
Supplement Report FDA Received Date11/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age59 YR
Patient SexFemale